# SDR DALA107646306

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 87,450 hours, 10,947 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN LT NOSE WHEEL WELL BOX STIFFENER FASTENER HOLE AT BS260 TO BS280, WL170. REPAIRED IAW SRM 51-10-02, 51-40-02.
